CSpace
predictorcorrectormethodfornonlinearcomplementarityproblem
Luo ZQ(罗智泉)1; Ye YY(叶荫宇)2; Wu SQ(吴士泉)3
1997
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume13Issue:3Pages:321
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42013
Collection中国科学院数学与系统科学研究院
Affiliation1.麦马士达大学
2.艾奥瓦大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Luo ZQ,Ye YY,Wu SQ. predictorcorrectormethodfornonlinearcomplementarityproblem[J]. actamathematicaeapplicataesinica,1997,13(3):321.
APA 罗智泉,叶荫宇,&吴士泉.(1997).predictorcorrectormethodfornonlinearcomplementarityproblem.actamathematicaeapplicataesinica,13(3),321.
MLA 罗智泉,et al."predictorcorrectormethodfornonlinearcomplementarityproblem".actamathematicaeapplicataesinica 13.3(1997):321.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[罗智泉]'s Articles
[叶荫宇]'s Articles
[吴士泉]'s Articles
Baidu academic
Similar articles in Baidu academic
[罗智泉]'s Articles
[叶荫宇]'s Articles
[吴士泉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[罗智泉]'s Articles
[叶荫宇]'s Articles
[吴士泉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.